Couldn't find what you looking for?

TRY OUR SEARCH!

hi, im male of 26yrs. i had some bronchitis problems since 1st january 2009 due to chemicals(e.g resin,polyster).
i was prescribed antibiotics metronidazole & amoxilin and prednisolone treatment for two weeks. but after completetion of medic,i got same symptoms,cough and breathing

problems.

so ive been to another general specialist and he prescribed me Asthalin"salbutamol spray" piriton and 35mg pregnisolone 1/morning. and i had the second treatment for 2

weeks.
I had to discontinue treatment after some days as i got yellow tongue and sour/bitter taste.ive also noticed abnormal colour of saliva which is light brown/yellow colour.

my tongue texture is yellow furry middle back.
some days later it dissapeared. but i again got severe bronchitis problems as i stopped all medical treatments.

i head to another chest specialist. this time he prescribed me foracort spray, muciclar. i took his prescriptions and again my tongue turn yellow,bitter sour,furry..its

worst when digestion begins, i dont feel at ease,and much more sour taste.

Ive stopped bronchitis medicines about a week,and till now everything fine: except my tongue.ive same weight as before"65kg for 1mt70", same apetite, no change in skin

colour or eyes, normal stool and urine,no pain near liver side,non smoker&drinker,veg as well..

please help,its been so many month im sick...

Loading...

I am 33 yrs old and I too have yellow tongue, with all of the same symptoms as you are experiencing (furry, yellow-brown saliva, sour taste, etc.). I mentioned it to my dentist and she gave me some oral rinse which does not appear to be working.

I do not have bronchitis but I have had a head cold (not severe) for a few weeks now, which does not appear to be abating.

Nothing really to offer aside from the fact that you are not the only one who is trying to figure out how to deal with this issue.
Reply

Loading...

It sounds like you two have oral thrush.
Thrush is a common side effect of many anti-biotics and of corticosteroids.
Ask your physician. There are a number of anti-fungals that work well.
Reply

Loading...

I have to agree with what Guest has posted. It sounds very similar to the symptoms of thrush, although without seeing it I could not make an accurate assessment. I don't think it's something that can't be cleared up quickly, but it is something you should talk to your physician about as soon as you can. I wish you the best in your recovery and would like to hear back about your treatment!
Reply

Loading...

Hi:
Have you considered allergy testing. I think we'd all be surprised at how allergies can affect us. We'd also be surprised at the types of things that we can be allergic to. I saw a documentary on this and it was amazing. Some people were experiencing very strange physical affects, which others were experiencing extraordinary symptoms like mood swings, personality changes, anger, etc. You mentioned fabrics, etc. You could be one of those painfully allergic people. Your solution may have to come thru trial and error, but you'll have to go thru that. I don't believe that you should ever go without an answer. You've had a lot of meds, with no relief. Get to a specialist, if you haven't already. Get answers and get well soon...Good luck.
Reply

Loading...


hrhr h hrh hh rh
Reply

Loading...


I too have a yellow brownish tongue with extremely sour bitter taste. It started a week ago when I had an attack to my liver. The Internal medicine dr said I ruptured a cyst in my liver. I have end stage dominant Polycystic Liver disease. I have around 300 cysts and benign tumors in my liver. A week later now, the pain has eased in my liver, but the sour taste is really really bad, with a brownish yellow color. First time I have ruptured a cyst and I'm am a 47 yr old female. Has anyone else had these symptoms and is it bad to continue to have the very sour taste?
Reply

Loading...